Skip to main content

Research Repository

Advanced Search

Isomorphism problems for Hopf-Galois structures on separable field extensions

Koch, Alan; Kohl, Timothy; Truman, Paul J.; Underwood, Robert

Isomorphism problems for Hopf-Galois structures on separable field extensions Thumbnail


Authors

Alan Koch

Timothy Kohl

Robert Underwood



Abstract

Let L=K be a finite separable extension of fields whose Galois closure E=K has Galois group G. Greither and Pareigis use Galois descent to show that a Hopf algebra giving a Hopf-Galois structure on L=K has the form E[N]G for some group N of order [L : K]. We formulate criteria for two such Hopf algebras to be isomorphic as Hopf algebras, and provide a variety of examples. In the case that the Hopf algebras in question are commutative, we also determine criteria for them to be isomorphic as K-algebras. By applying our results, we complete a detailed analysis of the distinct Hopf algebras and K-algebras that appear in the classification of Hopf-Galois structures on a cyclic extension of degree pn, for p an odd prime number.

Citation

Koch, A., Kohl, T., Truman, P. J., & Underwood, R. (2019). Isomorphism problems for Hopf-Galois structures on separable field extensions. Journal of Pure and Applied Algebra, 2230-2245. https://doi.org/10.1016/j.jpaa.2018.07.014

Acceptance Date Jun 26, 2018
Publication Date May 1, 2019
Journal Journal of Pure and Applied Algebra
Print ISSN 0022-4049
Publisher Elsevier
Pages 2230-2245
DOI https://doi.org/10.1016/j.jpaa.2018.07.014
Keywords Hopf-Galois extension, Greither-Pareigis theory, Galois descent, 2000 MSC: 16T05
Publisher URL http://doi.org/10.1016/j.jpaa.2018.07.014

Files




You might also like



Downloadable Citations